# SDR AALA201710169003

- Difficulty date: October 15, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 11,289 hours, 4,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Bs 2456-2616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT CARGO BAY FLOOR PANEL 151LF, JUST AFT OF ENTRY DOOR AT STRINGER 26R. REPLACED THE FLOOR PANEL IAW  AMM 53-42-14.  AIRCRAFT WAS GROUNDED.
